# SDR N6WA20190813201

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 39,747 hours, 29,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER IN SEAT 12A COMPLAINS ABOUT NOISE COMING FROM EMERGENCY EXIT DOOR. CLEANED AND LUBED SEAL ON LH OVERWING EMER EXIT DOOR IAW CRJ 700AMM 52-21-00 OK FOR SERVICE.
